Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
|daisys - Sat Oct 31, 2009 12:34 am||
I recently started the Depo shot last Thursday and I am having some vaginal irritation. I noticed Monday that i have a really fowl odor coming from my vagina and it itches. However I don't have a heavy or even change in my discharge that I've noticed. I have a doctors appointment but its scheduled in almost 2 weeks. Is it possible for the Depo shot to cause a yeast infection?
|Debbie Miller, RN - Tue Dec 08, 2009 6:27 pm||
I would not consider the depo shot to be a cause of yeast infection but there is a delicate balance in the vaginal pH which can be affected by a number of things, including hormones so if you have symptoms you are best to treat it. These infections are very common in women even without any known cause.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.